Формальное умножение топологических комплексов

М. Крейнес

Matematiceskij sbornik

  • Volume: 41, Issue: 2, page 332-338
  • ISSN: 0368-8666

How to cite


Крейнес, М.. "Формальное умножение топологических комплексов." Matematiceskij sbornik 41.2 332-338. <http://eudml.org/doc/64727>.

author = {Крейнес, М.},
journal = {Matematiceskij sbornik},
keywords = {topology},
language = {rus},
number = {2},
pages = {332-338},
publisher = {Tipogr. Lissnera i Sobko},
title = {Формальное умножение топологических комплексов},
url = {http://eudml.org/doc/64727},
volume = {41},

AU - Крейнес, М.
TI - Формальное умножение топологических комплексов
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 41
IS - 2
SP - 332
EP - 338
LA - rus
KW - topology
UR - http://eudml.org/doc/64727
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.